ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2013.2.10528

Inclusion properties for certain subclasses of \( p\)-valent functions associated with new generalized derivative operator

Eljamal E. A. ,  Darus M.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 2.
Abstract:
In this paper we introduce several new classes of \(p\)-valent functions defined by new generalized derivative  operator and investigate various inclusion properties of these classes. Some interesting applications involving classes of integral operators are also considered.
Keywords: \( p\)-valent functions, derivative operator, integral operator, inclusion properties
Language: English Download the full text  
For citation: Eljamal E. A., Darus M. Inclusion properties for certain subclasses of \( p\)-valent functions associated with new generalized derivative operator //† Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 2, pp.28-35. DOI 10.23671/VNC.2013.2.10528


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт